My 4.5-year-old baby is complaining of a burning feel whenever he passes stool. One day he passed a hard stool since then, he is saying like that. It has been one and a half months now and is not getting healed. I can see some redness outside the anus and no idea about inside. I am applying Sucral ano diaper safe cream, and there is no relief. Though his stool is soft now, he is still complaining. Kindly help.
Welcome to icliniq.com.
This sometimes happens even when they are not passing hard stools. But you still will have to give stool softeners.
Please do the following:
1. Do not give him any oily or spicy food for two weeks.
2. Do not give him biscuits, cakes, chocolates, chips, carbonated drinks, cheese, burgers, noodles, pizza, etc., for two weeks.
3. Give syrup Lactulose 5 ml once at night.
4. He should sit in warm water for about 10 minutes, three times a day.
5. Give him syrup A to Z (or any multivitamin syrup) 5 ml once daily.
6. Drink plenty of water, eat a lot of vegetables and fruits.
You can give him syrup Paracetamol 250 mg/5 ml whenever he has a burning sensation or pain, or three times a day 6 ml per dose and syrup Lanzol junior (Lansoprazole), once a day for three days, about 30 minutes before food.
The symptoms should improve in three days, and he should feel better within a week. If it does not improve within a week, please let me know.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. defecation could be due to anal fissure. The anal fissure is a break or a crack in the mucosal lining of the anal canal. You better see a gastroenterologist and get a PR examination and sigmoidoscopy test done. Treatment consists of taking stool s... Read fullI am under Doxycycline for burning sensation in my penis but no improvement. Kindly advice
.. acute prostatitis. This could be due to various reasons including retrograde ejaculation, delayed hypersensitivity to the gloves used or bacterial infection. Was your semen or urine tested for a culture .. ... Read fullI had Ex-lax for constipation and bloating, but I was not benefitted. Why?
.. of things, use of stool softener or laxative is not recommended unless you have constipation for three days and you are passing gas. You are most likely to have diarrhea if you use it earlier also you may have post diarrhea ileus (the gut can go ... Read full
Ask your health query to a doctor online?Ask a Paediatric Surgeon Now